# SDR 98FDEA00412

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47965
- System (JASC): 7160 · Engine Air Intake System
- Part: Angle
- Part number: AJC714531
- Condition: Cracked
- Location: Aft Eng Intake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA-VCE: AFT ENGINE AIR INTAKE DUCT: FOUND 1 CRACK 7 INCHES LONG AT 8 HOURS ON INTERNAL STEEL ANGLE, INTERNAL SIDE (CLOSE TO ACCESS PANEL 361BZ).  MAJOR REPAIR PERFORMED IAW EA 8-5400-39555.  TRIMMED OUT CRACK.  NSTALLED FILLER IN THE TRIMMED AREA.  INSTALLED REPAIR ANGLE.
